# SDR CA081222003

- Difficulty date: December 19, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 40,991 hours
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2460010H0360
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE FROM YVR, WHEN GEAR SELECTED UP, HYDRAULIC `A` SYSTEM FAILED.  HYDRAULIC QUANTITY INDICATION 0, HYDRAULIC PRESSURE INDICATION 0.  CREW EXTENDED GEAR IN ACCORDANCE WITH FLIGHT MANUAL PROCEDURES.  THE AIRCRAFT RETURNED TO YVR, STOPPED ON THE RUNWAY AND WAS TOWED OFF THE RUNWAY DUE TO NO STEERING DUE TO HYDRAULIC LOSS.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LT MAIN GEAR ACTUATOR "UP" LINE HAD FAILED.  THE LINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20081222003).
